MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERSAL GLENOID PRIMARY REAMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERSAL GLENOID PRIMARY REAMER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the primer reamer ring is missing and was not returned.The reamer edges are dull and dented.The cause of the broken ring is undetermined, however a likely cause is user-applied mechanical forces.A likely cause of the dull edges is wear and tear.
 
Event or Problem Description
It was reported that during shoulder prosthesis surgery the ring at the milling machine is defective.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
UNIVERSAL GLENOID PRIMARY REAMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12393061
Report Number1220246-2021-03581
Device Sequence Number17188824
Product Code LXH
UDI-Device Identifier00888867057623
UDI-Public00888867057623
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID PRIMARY REAMER
Device Catalogue NumberAR-9126RP
Device Lot Number04511905
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1